Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A characterization of certain measures using quasiconformal mappings

Author: Craig A. Nolder
Journal: Proc. Amer. Math. Soc. 109 (1990), 349-356
MSC: Primary 30C60
MathSciNet review: 1013976
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $ \mu $ is a finite positive measure on the unit disk. Carleson showed that the $ {L^2}(\mu )$-norm is bounded by the $ {H^2}$-norm uniformly over the space of analytic functions on the unit disk if and only if $ \mu $ is a Carleson measure. Analogues of this result exist for Bergmann spaces of analytic functions in the disk and in the unit ball of $ {C^n}$. We prove here real variable analogues of certain Bergmann space results using quasiconformal and quasiregular mappings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C60

Retrieve articles in all journals with MSC: 30C60

Additional Information

Keywords: Carleson measures, norm inequalities, quasiregular mappings
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society